# SDR MASA200800408

- Difficulty date: May 18, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 26,808 hours, 20,120 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strip
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2825 PHX - REPORTED HAVING TROUBLE CLOSING THE COCKPIT DOOR.  MX RE-SECURED A LOOSE TRIM STRIP THAT WAS OBSTRUCTING THE DOOR.
